Porsezian, K. (1998) Integrability aspects and soliton solutions of some field theoretical equations Physics Letters A, 240 (4-5). pp. 196-200. ISSN 0375-9601
Full text not available from this repository.
Official URL: http://www.sciencedirect.com/science/article/pii/S...
Related URL: http://dx.doi.org/10.1016/S0375-9601(97)00930-4
Abstract
We point out how the Painlevé analysis of solutions of the field theoretical equations like the Pohlmeyer-Lund-Regge (PLR) equation and Qxt=Q(1-|Q|2)½ , which shares the bilinear form with the PLR equation possess the Painl property and discuss the soliton solutions. We also briefly discuss the Painlevé analysis of the zoomeron equation.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
ID Code: | 83915 |
Deposited On: | 23 Feb 2012 12:31 |
Last Modified: | 23 Feb 2012 12:31 |
Repository Staff Only: item control page